MAUDE Adverse Event Report: EBR SYSTEMS, INC WISE CRT SYSTEM; MODEL 3100

EBR SYSTEMS, INC WISE CRT SYSTEM; MODEL 3100
Model Number MODEL 3100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pocket Erosion (2013); Unspecified Heart Problem (4454)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The battery (b)(6) was returned to ebr for analysis and received on 22 august 2025.However, the investigation is in process.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient experienced wound dehiscence with battery erosion through the skin.A decision regarding battery replacement will be made following wound healing.No additional information has been received.
 
Additional Manufacturer Narrative
Both the battery (s/n (b)(6)) and the transmitter (t02419) were returned to ebr for evaluation.Returned product evaluation revealed no physical damage, contamination, or anomalies that could have contributed to the reported condition.Functional testing was not warranted as no performance issues were reported, and both devices met all manufacturing and release specifications.Lot history review (battery lot p240165; transmitter lot p250032) confirmed no manufacturing nonconformances, deviations, or sterility issues.The event is consistent with known procedural and patient-specific complications identified in the wise crt instructions for use, including wound healing issues and skin erosion overlying the implant site.The devices met specification with no evidence of malfunction or manufacturing defect.The event is attributed to patient and surgical factors, not a device failure.Device erosion and wound dehisence are known medical risks when the skin barrier is breached.Analysis of the returned product is not able to provide relevant information for skin erosion or wound dehiscence related allegations.
 
Additional Manufacturer Narrative
The initial mdr (3013596742-2025-00016) in section h11 incorrectly stated that battery (b)(6) was associated with this complaint.The correct devices associated with complaint (b)(4) are battery (b)(6) and transmitter (b)(6).These devices have not been returned to the manufacturer for analysis; however, follow-up efforts have been made to obtain product return status.A lot history record (lhr) review for both the battery (b)(6) and transmitter (b)(6) was performed.The review identified no process-related non-conformances, scrap, or rework during production that would explain the reported event.The reported patient symptoms of device erosion and wound dehiscence are recognized as potential adverse events or complications associated with the wise crt system, as described in the instructions for use (ifu).

Brand Name
WISE CRT SYSTEM
Common Device Name
MODEL 3100
Manufacturer (Section D)
EBR SYSTEMS, INC
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22986878
Report Number3013596742-2025-00016
Device Sequence Number13141400
Product Code SEG
UDI-Device Identifier00859244007029
UDI-Public00859244007029
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model NumberMODEL 3100
Device Lot NumberP240165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/03/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale